# SDR GLBA20030566

- Difficulty date: February 18, 2004
- Submitted: February 20, 2004
- Operation: Air carrier
- Aircraft: N247GL
- Make and model: Beech 1900D
- Aircraft serial: UE247
- Aircraft time: 16,393 hours, 20,144 cycles
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Indicator
- Part number: 1303800057
- Part serial: 272852
- Condition: Smoke
- Location: Air Speed
- Part time: 363 hours, 379 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: C

## Discrepancy

NR 2 ASI STAYED AT ZERO & TOWER REPORTED OF SMOKE ON TAKE OFF ROLL, R&R NR 2 ASI GROUND RAN ACFT INSP ENG NO PROBLEMS NOTED
